# SDR UPS99830887

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 0.7095
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 LT WING L/E RIB AT XILD O.7095 IS CRACKED AT THE AFT UPPER END.  STOP DRILLED CRACK AND REPAIRED THE RIB IAW SRM 57-2-0.
